# SDR CALA2017100903562

- Difficulty date: October 9, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 56,455 hours, 20,009 cycles
- System (JASC): 2565 · Escape Slide
- Part: Container
- Condition: Loose
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESCAPE SLIDE BUSTLE LOOSE AT THE R2 DDOR.  REMOVED & REPLACED THE  DOOR SLIDE COMPARTMENT ASSY
